International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 389-396
On the approximate solution of nonlinear singular integral equations with positive index
Department of Mathematics, Faculty of Science, Zagazig University, Egypt
Received 18 March 1994; Revised 28 November 1994
Copyright © 1996 S. M. Amer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is devoted to investigating a class of nonlinear singular integral equations
with a positive index on a simple closed smooth Jordan curve by the collocation method. Sufficient
conditions are given for the convergence of this method in Holder space.